# SDR DALA13028503218

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MID CABIN FLOOR SUPPORT BETWEEN FR 32 AND FR 33 AT -Y245 UPPER FLANGE DAMAGED.  BLENDED AREA IAW SRM 51-73-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 204, CUTOUT DAMAGED AREA.  FABRICATED REPAIR PARTS ONE ANGLE AND ONE FILLER, LOCATED AND DRILLED REPAIR PARTS IAW 51-44-11, INSTALLED REPAIR PARTS IAW SRM 53-00-14, FIG 204.
